MathSciNet Relay Station
MathSciNet bibliographic data
MR2643839 39A10 (26A33)
Atıcı, Ferhan M.; Şengül, Sevgi Modeling with fractional difference equations. J. Math. Anal. Appl. 369 (2010), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement